# SDR ZW0A0104905

- Difficulty date: July 9, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49379
- Aircraft time: 37,557 hours, 21,883 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CHAIR TRACK CORROSION AT STA 1030 TO 1211 LBL 22 INCHES, STA 1079 TO 1136 LBL 22 INCHES, STA 1136 AND LBL 22 INCHES, AND HOLES DRILLED IN BOTTOM OF TRACK AT LBL 22 INCHES STA 1136 TO 1170.  REPLACED TRACK FROM STA 1030 TO 1211 PER SRM 53-05, LBL 22 INCHES.
